Equivariant brauergroups in algebraic number theory
Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France no. 25  (1971), p. 91-96
@incollection{MSMF_1971__25__91_0,
     author = {Fr\"ohlich, Albrecht and Wall, C. T. C.},
     title = {Equivariant brauergroups in algebraic number theory},
     booktitle = {Colloque de th\'eorie des nombres (Bordeaux, 1969)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {25},
     year = {1971},
     pages = {91-96},
     mrnumber = {409424},
     zbl = {0218.13002},
     mrnumber = {53 \#13179},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1971__25__91_0}
}
Fröhlich, Albrecht; Wall, C. T. C. Equivariant brauergroups in algebraic number theory, in Colloque de théorie des nombres (Bordeaux, 1969), Mémoires de la Société Mathématique de France, no. 25 (1971), pp. 91-96. doi : 10.24033/msmf.38. http://www.numdam.org/item/MSMF_1971__25__91_0/